Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

legomom

Member
  • Posts

    66
  • Joined

  • Last visited

Reputation

5 Neutral

Profile Information

  • Gender
    Female
  • Location
    Colorado Springs

Recent Profile Visitors

1135 profile views
  1. I use a gentle scrub 2 times a week to get rid of the tiny white flakes. It's from Philosophy and its called tge the Vitamin C peel , but it's not, it's a scrub. Just start out with super light buffing until you see if it irritates your skin. I buff a bit more vigorously where I see the flakes are worse. Then for a few days, my makeup goes on like a DREAM.
  2. Yes, I had 2 or 3 flare-ups. Not sure if it was hormone related or what, but I was annoyed because I'd hoped to start clearing up after the IB. It all just has to get out of your system. Consider this, maybe it would have been worse for you to have had everything come up at once for you. Seems like guys have one breakout then get better, but for girls, we seem to have more of the deeper kind. Maybe that's why. Dont worry. Even after the course is over, your skin continues to ge
  3. Don't wait so long, like I did. Try to get Accutane before you scar.
  4. I had difficulty getting Accutane too. I was finally willing, at 30 years old, to go find my own dermatologist who wasn't on my insurance plan. I found a young doctor who was very kind and when he saw my level of frustration, went off about his colleagues who he said let people suffer like this. That was 15 years ago and i think now more doctors are willing to use it sooner rather than waiting until the last resort. As a male, it's easier for you to get it because it's only really danger
  5. Your doctor knows what to look for. I wouldn't panic. They would take you off immediately and send you to an internist if they thought you were close to liver failure. Anyway, the liver can regenerate itself it it's not past the point of no return. Try not to drink alcohol or take Tylenol as both of those are processed thru the liver. If you want to know more about liver function/ failure, ask the pharmacist the next time you go to the drug store. They know.
  6. If you have high levels if fat in your blood, it means your liver isn't functioning properly and therefore will not be able to process the Accutane either since it is not working properly. The result could be extreme toxicity of Accutane in your bloodstream which will damage other organs. So they test for that while you take Accutane. They look to make sure your liver is doing what it's supposed to. As for taking your dose with a fatty meal: it's completely different. You are jusr makin
  7. When I had my 1st round of Accutane, I had to go to work and school with that initial breakout. I'm female and wear makeup, but it looked horrible over the breakout. I discovered Nexcare bandaids. They're really sticky all the way around. Not like regulat bandaids that lift up in the middle. Anyway, i wore those bandages 3 and 4 at a time, just to save people from having to look at me. Some people, I told them I was on Accutane, and others, I just told them I was having procedures do
  8. How about some pics? To give others hope. You could hide your eyes.
  9. Lots of people take a very low dose for the entire treatment so yes, going to a low dose for the remainder of your course could be an option. Good luck!
  10. I had Keratosis Pilaris on the upper backs of my arms for a few years after my 2nd course of Accutane too. I can't say for sure that it was CAUSED by it, but it was horrible. I had to wear and shop for sleeved shirts for so long that I STILL look for those kinds of tops even though it went away years ago. Does anyone know if it has been determined that Accutane CAUSES KP?
  11. I got the statistics from my dermatologist but that was a while ago, but Ive also seen similar stats in these boards and I was just speaking off-hand about what my dermatologist told me. Anyway, that's never the point of statitstics; to determine what an individual's chances are. I only posted them to let you know that it's very common to require additional rounds of Accutane. Anyway, to answer your second question, I was kinda in the same boat as you, and in a different city, my face LOOK
  12. As my Derm put it, "Accutane is a miracle drug that we now have that can actually CURE acne, with mostly mild side effects that are well tolerated by the huge majority of people. Aside from dry lips, there's not much to it. The only thing is the effects on a fetus if you get pregnant. " That put my mind at ease. It's been around since the early 80s. There's plenty of data and research to look at to see that what he said was true. About online accounts: patients who get cured by Accuta
  13. YES!!! About 50% of Accutane users clear up forever, 10% don't get a remission at all, and 40% get a short remission and benefit from a 2nd round or find that their acne responds to other medication. Hurry, before you scar!!! If you didn't have any problems with it, go again and you will most likely , be clear forever this time! Good luck! ☆☆ Dana
  14. No. Scars from cysts are indentations from the little pothole leftover from the cyst, the decayed skin around it and the wall, your skin built to try to contain the infection. RetinA just helps you turn over the top layer of skin faster. I know they say that in theory, it can help build collegen and all that, but while it may help with the APPEARANCE of scars, the scars from cysts are just too deep. And as I have gotten older, the cyst scars from my 20s have only gotten worse
  15. I don't know of another "cure" for cystic acne besides Accutane. Maybe you could try another brand....I never had brain fog with my treatments. For this round, (I got extremely oily and had lots of plugged pores on my nose) I'm doing a low dose, long term. 10mgs per day. I just have to take it much much longer, which I'm fine with. Maybe you could try the ultra low dose and see how it affects you and either stay at 10mgs or slowly increase. I'd say it was worth a shot for a "cure"!! I
×